Article/Publication Details

Moorean Sentences in Update Semantics

(Original title: Moorean Sentences in Update Semantics)
Organon F, 2011, vol. 18, No 2, pp. 142-153.
File to download: PDF*
BibTex EndNote Tagged EndNote XML RIS

Document Statistics:

Number of visits: 2,732
Number of visits today: 1
Last visit: 18.07.2024 - 08:53
PDF downloads: 734


We outline a novel solution to Moore’s paradox within the framework of update semantics, which explains Moorean absurdity in terms of non-cohesiveness. It is argued that, unlike the outlined solution, Gillies’ treatment of the paradox within this framework is not satisfactory.

*The article is subject to copyright.